# SDR ASAA12511008

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 6,542 hours, 2,131 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 12696
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 6,542 hours, 2,131 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENG START VALVE OPEN LIGHT STAYED ILLUMINATED FOR 20 SECONDS AFTER START SWITCH AUTOMATICALLY SWITCHED OFF.  REPLACED START VALVE REF AMM 80 11 03 000 801 F00 & 80 11 03 400 801 F00.  COMPLIED W/ PNEUMATIC LEAK CK NO LEAKS NOTED REF AMM 71 00 00 700 809 F00.  OPS CK PASS INSTALLATION COMPLETE.
